# SDR IPXA2024062589422

- Difficulty date: June 11, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 28,613 hours, 10,422 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7520 · Engine Cooling System
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP, NR 1 ENGINE LT HPT COOLING DUCT REAR FRAME FLANGE SUPPORT BRACKET RETAINING. IAW AMM 70-50-00-912-001-H00, REV.142, REPLACED THE STRAP WITH NEW & TORQUED THE NUTS. 2. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY. 3. ATTACHMENTS ARE UPLOADED.
